Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

61 yrs old, had vomiting and motions with headache. Advised enterogermina, vomiting stopped, headache persists. Advice ?

My wife is 61 years old and had vomiting and motions yesterday along with headache . she has been prescibed Enterogermina ,Raciper D,and Enzar forte,the motions and vomiting stopped for a while but the headache continued now after 24 hours the motions have restarted and in the last one hour she has had 3 small motions. She had a slice of toast and butter for breakfast, about three spoons of Rice and curd for lunch and aslice of bread and some scrambled egg for dinner. She is also taking 2 x500 paracetemol every 4 hours for her headache but there seems no relief from the headache. Kindly assist AAAA
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Headache in this case could be on account of viral infection, which is leading to loose stools as well as headache. Analgesics such as diclofenac and ibuprofen can be used to relieve the headache.

If headache does not subside in a day or two, one should also exclude cerebral venous sinus thrombosis (clotting of blood in brain veins). This can occur due to dehydration (because of loose stools). A brain scan after consultation with neurologist would be useful in excluding this condition.

Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Consultant Neurologist
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor